# SDR AALA202101229008

- Difficulty date: January 21, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 77,804 hours, 9,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SLIDE EMERGENCY LIGHT AT DOOR 1L WON'T WORK.  RELAMPED SLIDE EMERGENCY LIGHT, PER AMM 33-51-04.
